# SDR UIEA2022012000069

- Difficulty date: January 17, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,364 hours, 25,820 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT AFT OF WINDOW 3E EMERGENCY EXTERIOR LIGHT OUT( REMOVED AND REPLACED BATTERY PACK ASSY AT M738. OPS CKS GOOD IAW AMM 33-51-07. )
